Open Access

Iterated limit theorem for inductive-projective topologies and application


Full Text

Coming Soon.





Article Information

TitleIterated limit theorem for inductive-projective topologies and application
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 1, 54-62
MathSciNet MR2094506
CopyrightThe Author(s) 2004 (CC BY-SA)

Citation Example

I. V. Orlov, Iterated limit theorem for inductive-projective topologies and application, Methods Funct. Anal. Topology 10 (2004), no. 1, 54-62.


BibTex

@article {MFAT242,
    AUTHOR = {Orlov, I. V.},
     TITLE = {Iterated limit theorem for inductive-projective topologies and application},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {1},
     PAGES = {54-62},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=242},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues